MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MON DRC, E BY E, 5.5 X 5.50,TI; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MON DRC, E BY E, 5.5 X 5.50,TI; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 177492060
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: mni, kwp.(b)(4).The subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021,the patient underwent revision surgery to remove the connector that came loose from rod.Customer would like to have connector evaluated.Patient and procedure outcome were unknown.This report is for (1) monarch spine system end to end dual connector 5.5mm - 5.5mm.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a manufacturing record evaluation was performed for the finished device, product code: 177492060, lot: ti0974.It was electronically reviewed and no non-conformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: september 30, 2020.Visual inspection: the device was received at us customer quality for investigation.A visual inspection noted damage to the distal ends of the two set screws.There was also damage to one of the threaded holes inside the body of the device.Scratches were noted on the device that were consistent with implant removal.Functional test: no mating device was returned so a definitive functional test cannot be performed.Dimensional inspection: a dimensional inspection was not performed due to the geometry of the complaint relevant areas of the device.Document/specification review: the current and manufactured documents were reviewed as part of the investigation.No design or manufacturing discrepancies were noted.Conclusion: the complaint is not confirmed for the received device as the mating rod was not returned and therefore the loose condition cannot be evaluated.The investigation found damage to the set screws and one of the set screw threaded holes, but without the mating rod it cannot be determined if this damage would prevent attachment of connector to the rod.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MON DRC, E BY E, 5.5 X 5.50,TI
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
SENTIO (INNOVATIVE SURGICAL SOLUTIONS, LLC)
50461 west pontiac trail
wixom MI 48393
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key12969718
Report Number1526439-2021-02537
Device Sequence Number4423675
Product Code MNH
UDI-Device Identifier10705034063058
UDI-Public(01)10705034063058
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K024348
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number177492060
Device Catalogue Number177492060
Device Lot NumberTI0974
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN RODS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown